Academic Journals Database
Disseminating quality controlled scientific knowledge

On the Oscillation of the Generalized Food-Limited Equations with Delay

ADD TO MY LIST
 
Author(s): Bala M. Abdulhamid | Yusuf Haruna | Bamaina M. Muhammad

Journal: Aceh International Journal of Science and Technology
ISSN 2088-9860

Volume: 1;
Issue: 3;
Start page: 67;
Date: 2012;
Original page

Keywords: Autonomous system | non-autonomous system | delay differential equations | Lébesque measurable functions | several delays | non-Oscillation

ABSTRACT
The objective of the paper is to find conditions for the oscillation of the food-limited equation. We established conditions for the oscillation of all solutions of the generalized foodlimited equation by transforming the equation to a non-linear delay differential equation and then to a scalar delay differential equation and using the property of the scalar delay differential equation to obtain our result. Similarly we establish conditions for the oscillation of all solutions of the foodlimited equation with several delays by transforming the equation to a scalar differential equation to obtain the oscillatory property

Tango Jona
Tangokurs Rapperswil-Jona

    
RPA Switzerland

Robotic Process Automation Switzerland